# SDR 98ZZZX3734

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 900CF330001101
- Condition: Inoperative
- Location: Inlet Door
- Part time: 286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  MOTOR FAILED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
